Alert archive / Oklahoma / Wind Advisories in 2026

Wind Advisory 4, NWS Tulsa, OK

March 26, 202611 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Mar 26, 2026, 11:39 AM CDT for 11 counties in Oklahoma. It took effect at Mar 27, 2026, 12:00 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2026, 11:39 AM CDT (16:39 UTC)
In effect from
Mar 27, 2026, 12:00 AM CDT
Expired
Mar 27, 2026, 7:00 PM CDT
In force
19 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Creek County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WWUS74 KTSA 261639
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1139 AM CDT Thu Mar 26 2026

OKZ054>057-059>062-064>067-270645-
/O.NEW.KTSA.WI.Y.0004.260327T0500Z-260328T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-
Including the cities of Pryor, Okemah, Bartlesville, Pawnee,
Vinita, Wagoner, Nowata, Tulsa, Okmulgee, Claremore, Pawhuska,
and Sapulpa
1139 AM CDT Thu Mar 26 2026

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT 
FRIDAY...

* WHAT...North-northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Okfuskee, Craig, Creek, Mayes, Nowata, Okmulgee, Osage, 
  Pawnee, Rogers, Tulsa, Wagoner, and Washington OK Counties.

* WHEN...From midnight tonight to 7 PM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
2 follow-up statements
402 
WWUS74 KTSA 270507
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1207 AM CDT Fri Mar 27 2026

OKZ054>057-059>062-064>067-280000-
/O.CON.KTSA.WI.Y.0004.000000T0000Z-260328T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-
Including the cities of Pryor, Pawnee, Okemah, Claremore, Nowata,
Vinita, Wagoner, Bartlesville, Tulsa, Pawhuska, Sapulpa, and
Okmulgee
1207 AM CDT Fri Mar 27 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North-northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Okfuskee, Craig, Creek, Mayes, Nowata, Okmulgee, Osage, 
  Pawnee, Rogers, Tulsa, Wagoner, and Washington OK Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

06
452 
WWUS74 KTSA 272356
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
656 PM CDT Fri Mar 27 2026

OKZ054>057-059>062-064>067-280100-
/O.EXP.KTSA.WI.Y.0004.000000T0000Z-260328T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-
Including the cities of Wagoner, Sapulpa, Claremore, Pawhuska,
Okemah, Pawnee, Nowata, Vinita, Okmulgee, Pryor, Bartlesville,
and Tulsa
656 PM CDT Fri Mar 27 2026

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds have decreased but will remain gusty through the evening with 
frequent gusts of 20 to 30 mph.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 26, 6:21 AM CDT, 5 hours 18 minutes earlier. Its key messages:

  • Updated at 618 AM CDT Thu Mar 26 2026
  • Red Flag Warning in effect much of northeast Oklahoma Thursday afternoon and evening.
  • Record to near record heat Thursday.
  • Strong cold front passes Thursday night and early Friday with low rain chances. Any rainfall amounts remain light. Strong post frontal winds with sharply cooler temperatures behind the front.
Area forecast discussion, Mar 26, 6:21 AM CDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Thu Mar 26 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 618 AM CDT Thu Mar 26 2026

 - Red Flag Warning in effect much of northeast Oklahoma Thursday
   afternoon and evening.

 - Record to near record heat Thursday.

 - Strong cold front passes Thursday night and early Friday with
   low rain chances. Any rainfall amounts remain light. Strong
   post frontal winds with sharply cooler temperatures behind the
   front.

&&

.SHORT TERM...
(Thursday through Friday)
Issued at 1105 PM CDT Wed Mar 25 2026

Dangerous fire weather conditions expected Thursday with record
to near record high temps by afternoon across the forecast area.
Winds will strengthen and become gusty through the day with
frequent 30 to 40 mph gusts from late morning through afternoon.
Higher dewpoints will moderate the afternoon humidity fall with
the possible exception across Osage, Pawnee, and Washington
counties where guidance is more prone to allowing more substantial
drying. Additionally, several fires remain ongoing across this
same region tonight and a quick re-intensification is likely after
sunrise. Any new fire starts could quickly become problematic
across NE OK given the landscape of abundant fuels. Winds will be
slow to subside through Thursday evening with attention turning to
the advancing strong cold front. The front is expected into NE OK
after midnight and clearing SE OK and west central AR by early
Friday afternoon. A low chance of light precip will develop north
of the front but meaningful wetting rains are not expected. Strong
and gusty post frontal winds along with a sharp wind shift will
complicate any ongoing fire suppression efforts.

&&

.LONG TERM...
(Friday Night through Wednesday)
Issued at 1105 PM CDT Wed Mar 25 2026

Winds relax on Saturday with temperatures nearer normal. The cool
down is short lived with dry weather and above normal temperatures
returning by early next week. The pattern may become more
favorable for rain chances by mid to late next week as longer
range guidance favors more pronounced troughing through the
western CONUS.

&&

.AVIATION...
(12Z TAFS)
Issued at 618 AM CDT Thu Mar 26 2026

VFR conditions will prevail through most of the period at all
terminals. Generally light south winds will continue early this
morning, with LLWS also present for NE OK terminals. Winds will
quickly increase and become gusty out of the south mid-morning,
with gusts 30-35 knots possible through afternoon. Approaching
strong cold front will shift winds to the north by 06z Friday at
KBVO and at other NE OK and NW AR terminals by 12z, with gusts in
the 30-35 knot range. Also expect lower ceilings with MVFR
conditions becoming likely post-frontal.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   94  53  61  37 /   0  20  10   0
FSM   92  59  68  41 /   0   0  20   0
MLC   90  60  65  43 /   0   0  20   0
BVO   96  46  61  31 /   0  40   0   0
FYV   91  52  59  34 /   0  20  40   0
BYV   89  54  59  36 /   0  20  50   0
MKO   90  54  60  40 /   0  10  20   0
MIO   90  49  58  35 /   0  40  20   0
F10   91  54  60  42 /   0  10  10   0
HHW   86  59  73  49 /   0   0  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 10 PM CDT this evening for OKZ054>067.

AR...None.
&&

SHORT TERM...07
LONG TERM....07
AVIATION...14
Hazardous weather outlook, Mar 26, 5:34 AM CDT, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
534 AM CDT Thu Mar 26 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
534 AM CDT Thu Mar 26 2026

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Late Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Mid morning.

FIRE WEATHER DANGER.
	RISK...Significant.
	AREA...Areawide.
	ONSET...Mid morning.

	AREA AT GREATEST RISK...Northeast Oklahoma.

DISCUSSION...
Hot, dry, and windy conditions will occur today. Winds may gust as
high as 40 mph. These conditions will promote fire weather
potential, especially during the afternoon hours. A cold front
will move through tonight, with a few showers and thunderstorms
possible near the front. Winds will remain elevated behind the
front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Very High Fire Weather Potential...High Wind Potential.
SATURDAY...No Hazards.
SUNDAY TO MONDAY...Very High Fire Weather Potential
        ...High Wind Potential.
TUESDAY TO WEDNESDAY...Thunderstorm Potential...Very High Fire
        Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...
Gusty northerly winds and drier air will occur Friday, with fire
weather concerns remaining. Warm, dry, and windy weather returns
early next week, again raising fire weather potential. A few
showers and thunderstorms may occur for some areas towards mid
week.

weather.gov/tulsa contains additional information.

Nearby

Wind Advisories in Oklahoma, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.